# SDR FDEA202206111421

- Difficulty date: June 11, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-300
- Aircraft serial: 43551
- Aircraft time: 9,265 hours, 4,150 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slat
- Part number: 114T410540G
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

#5 SLAT DAMAGED DUE TO LOOSE FASTENER HEADS REPAIRED SLAT  IN REF.  TO B767 SRM 51-70-10-2R AND B767 SRM 57-43-02-2R.
